About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2010 (2010), Article ID 419021, 21 pages
http://dx.doi.org/10.1155/2010/419021
Research Article

Discontinuous Time Relaxation Method for the Time-Dependent Navier-Stokes Equations

Department of Mathematical Sciences, University of Nevada Las Vegas, Las Vegas, NV 89154-4020, USA

Received 17 July 2010; Accepted 16 September 2010

Academic Editor: William John Layton

Copyright © 2010 Monika Neda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Shipra De, David Hannasch, Monika Neda, and Elena Nikonova, “Numerical analysis and computations of a high accuracy time relaxation fluid flow model,” International Journal of Computer Mathematics, vol. 89, no. 17, pp. 2353–2373, 2012. View at Publisher · View at Google Scholar
  • Osman Rasit Isik, “Spin up problem and accelerating convergence to steady state,” Applied Mathematical Modelling, vol. 37, no. 5, pp. 3242–3253, 2013. View at Publisher · View at Google Scholar
  • Argus A. Dunca, and Monika Neda, “Numerical analysis of a nonlinear time relaxation model of fluids,” Journal of Mathematical Analysis and Applications, 2014. View at Publisher · View at Google Scholar